| Lost password
151 users onlineYou are not loggend in.  Login
Plantar fibroma steroid with vitrase injections
 1
 1
07/04/20 04:29
Lisaj2 
07/04/20 04:29
Lisaj2 
Plantar fibroma steroid with vitrase injections

I'm unsure of where to post so hopefully starting my own is okay.
About three years ago I noticed a bump in the arch of my foot. It grew very large, then it seemed to split and one formed closer to my toes. I finally was able to get my insurance to approve vitrase which the podiatrist said would help combined with the steroid . On july 1 I received an injection in each bump. Made an appointment for a month later for my second injections and that was that. He didn't tell me if I should expect any unusual things to happen after the injection so when i was stretching my feet and suddenly my toe curled under and I had throbbing pain on the bottom of my foot I wasn't sure what to think. Its been 48 hours and I can't bend my toes, today three toes suddenly curled under and the pain was horrible in my foot. I tried calling my doctor but they are closed for the holiday. Has anyone experienced anything like this after injections?

07/04/20 09:35
spanishbuddha 

Administrator

07/04/20 09:35
spanishbuddha 

Administrator

Re: Plantar fibroma steroid with vitrase injections

Hi Lisa

I have no experience with this, but there are some previous patient experiences in this thread https://www.dupuytren-online.info/Forum_...tion-1_274.html

09/24/20 09:21
Robertmiller1 
09/24/20 09:21
Robertmiller1 
Re: Plantar fibroma steroid with vitrase injections

Lisaj2:
I'm unsure of where to post so hopefully starting my own is okay.
About three years ago I noticed a bump in the arch of my foot. It grew very large, then it seemed to split and one formed closer to my toes. I finally was able to get my insurance to approve vitrase which the podiatrist said would help combined with the steroid . On july 1 I received an injection in each bump. Made an appointment for a month later for my second injections and that was that. He didn't tell me if I should expect any unusual things to happen after the injection so when i was stretching my feet and suddenly my toe curled under and I had throbbing pain on the bottom of my foot I wasn't sure what to think. Its been 48 hours and I can't bend my toes, today three toes suddenly curled under and the pain was horrible in my foot. I tried calling my doctor but they are closed for the holiday. Has anyone experienced anything like this after injections?

Hi Dear Lisaj,
if you suffer from Dupuytren’s in feet, steroids can actually be very helpful. But there are some Side effects:
I know injection provides relief, it also has serious side effects. Like most treatments, there are risks involved. The cortisone injections may cause your blood sugar level to rise, tendons to rupture, and the pigmentation of your skin to change. These symptoms are why some doctors may not suggest using this form of treatment.

here are some replacement procedures:
The treatment of Dupuytren’s in feet is not limited to steroid injections. There are other forms of treatment, both surgical or non-surgical. I think you use anti-inflammatory medicines or get enzyme injections that soften the chord, which then allows the doctor to break the chord, which in turn allows movement and flexibility. You can also opt to get surgery, during which your doctor may make an incision or use a hypodermic needle to separate the diseased part of the chord.I hope this information will helpful to you.

 1
 1
Dupuytren’s   podiatrist   dupuytren-online   steroid   experiences   experienced   anti-inflammatory   appointment   treatment   procedures   injection   stretching   pigmentation   vitrase   suddenly   replacement   information   non-surgical   injections   flexibility